# SDR HNAA2021032500101

- Difficulty date: March 23, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,714 hours, 44,358 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL W/ THRUST LEVERS ADVANCED BLEED 2 VLV FAIL APPEARS ON EICAS.    R&R'D #2 ENGINE BLEED VALVE IAW EMB AMM 36-11-05-000-801-A AND 36-11-05-400-801-A.  OPS AND LEAK CHECK GOOD.  AC OK FOR SERVICE.
